# SDR DALA2018062524219

- Difficulty date: June 22, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 48,231 hours, 32,091 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON DORSAL FIN SKIN FWD OF ACCESS PANEL AT FASTENER HOLES BY STA 2FS-52. REMOVED NUT PLATE STRIP AND BACKING PLATE. TRIMMED DAMAGE PER MD 90 SRM 55-30-05. FABRICATED REPAIR DOUBLER FROM 7075-0.050, FILLER .040 7075-0 AND SPLICE .050 7075-0. INSTALLED REPAIR IAW MD 90 SRM 55-30-05. REPAIR COMPLETE. (LP#0612926)
